# SDR UALA2009070701947

- Difficulty date: July 4, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 52,514 hours, 9,574 cycles
- Engine: Pwa PW4077
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8088001
- Part serial: 62
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START OF NR 2 ENG IN AUTO START, START SWITCH CUT OUT AT 42 PERCENT ENG CONTINUED TO CLIMB AND THEN AUTO SHUT DOWN, TRIED A SECOND TIME IN AUTO START AND EGT CLIMBED TO 510 AND ENG SHUT DOWN AGAIN.  SHUT AUTO START OFF AND STARTED ENG AGAIN AND ENG STARTED WITH EGT AT 567, NR 1 ENG EGT 436.  REPLACED FUEL METERING UNIT.  RAN ENG AND FOUND OKAY.
